A general form of the Vitali theorem

Miguel de Guzmán

Colloquium Mathematicae (1975)

  • Volume: 34, Issue: 1, page 69-72
  • ISSN: 0010-1354

How to cite


Miguel de Guzmán. "A general form of the Vitali theorem." Colloquium Mathematicae 34.1 (1975): 69-72. <http://eudml.org/doc/265554>.

author = {Miguel de Guzmán},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {69-72},
title = {A general form of the Vitali theorem},
url = {http://eudml.org/doc/265554},
volume = {34},
year = {1975},

AU - Miguel de Guzmán
TI - A general form of the Vitali theorem
JO - Colloquium Mathematicae
PY - 1975
VL - 34
IS - 1
SP - 69
EP - 72
LA - eng
UR - http://eudml.org/doc/265554
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.